# SDR HALA2022100500267

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N384
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 45,420 hours, 7,078 cycles
- System (JASC): 2311 · UHF Communications System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 RADIO WOULD NOT TUNE AND IS INOP. REMOVED & REPLACED HF #2 COUPLER PER AMM 23-11-36. OPERATIONAL CHECK OK. COUPLER, ANTENN OFF 43-2311-9-0001 04441 ON 43-2311-9-0001 01196
